• channing2623's Avatar

    channing2623 shared an experience

    Oh No

  • channing2623's Avatar

    channing2623 shared an experience

    Side Effects

  • channing2623's Avatar

    channing2623 asked a questionBreast Cancer

    any insight would be wonderful

    6 answers
    • channing2623's Avatar
      channing2623

      @Carool
      omg no worries please never be sorry i so appreciate the time anyone her take to offer any suggestions. i just wanted or hoped to be clearer in my asking the question,as sometimes my mind is working feverishly while typing out these questions! THANK YOU

      3 months ago
    • Carool's Avatar
      Carool

      @channing2623 Thank you! Re “no worries” - I don’t do “no worries”! LOL. And you were clear, but I am in a hurry to read something and sometimes miss the specifics.

      3 months ago
    • cak61's Avatar
      cak61

      Here is my experience. Stage 1 breast cancer at 47. A year-and-a-half on tamoxifen with almost no side effects. First oncologist recommended oophorectomy, second oncologist and gynecologist felt tamoxifen was addressing the estrogen.
      Developed a growth in my uterus, so rather than biopsy and monitoring every 6 months I opted for complete hysterectomy (uterine cancer is in my imediate family). Both doctors agreed. At that point switch to an AI. The hot flashes were beyond horrendous. Some joint pain. And was diagnosed with osteopeenia. After 3 years on AI, I had all I could take, went to the doctor ready to quit the medication, he suggested going back to tamoxifen since I had very little trouble with it. Still had hot flashes but they were much more tolerable. Was on tamoxifen for another two and a half years when my oncologist retired and the new one said I was on it long enough.
      Still having hot flashes 8 years later but they are now extremely mild. And lots of joint pain but not sure that's caused from the medication.
      A lot of women have to try different AI's, and do better on one over another.
      Best of luck to you.

      3 months ago
  • channing2623's Avatar

    channing2623 started following

  • channing2623's Avatar

    channing2623 started following

  • channing2623's Avatar

    channing2623 asked a questionBreast Cancer

    FOOT PAIN AND TAMOXIFEN??

    12 answers
    • channing2623's Avatar
      channing2623

      Thanks as always for the insight and information.

      i’ve tried all over the counter nsaids and even a prescription for ibuprofen. I’m not calling this bone pain, i’m sure it’s joint pain. not sure of what to do about it and i GUESS im not a believer that OA could just show up in these places all at once.

      i’ll discuss with the dr. because i’m not so sure i’m even remotely comfortable switching to an AI at this point. I will come up with a plan i hope. i already have a podiatrist on “retainer”(lola) due to morton’s neuroma and already have inserts so i’m good there. so i’ll pay him a visit too again.

      thanks again all for suggestions.

      3 months ago
    • CASSIEME1's Avatar
      CASSIEME1

      that's all well and good but my pain started 2 days after my first chemo, my onc halfed my dosage. than I started m eon Ais my pain came with a vengeance I went on 3 different meds. after the 5 years of AIs he said he want to do 10 which was 5 more years I told him no way. this was for a stage 1 I really believe that he was too aggressive .I now have osteoarthritis all over my body. I hurt every day. I have at least 3 days a week where I am awaken from my sleep due to the pain. I have had multiple rounds of physical therapy. channing2623 yes it can I am a living witness to that. I would not wish cancer, treatments and side effects on anyone in this world. I always pray that god will cure this dreadful disease without all the problems. I know my anguish and pain my heart hurts fro the children at St. Jude.

      3 months ago
    • Maryflier's Avatar
      Maryflier

      I was getting terrible hand cramps and joint pain after 2 months on Anastrozole, which I started when I finished chemo. I switched to Exemestane in August, so far, so good. Good luck, stay strong.
      ,

      3 months ago